# SDR EVAS097002

- Difficulty date: February 23, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N16410
- Make and model: Boeing 747-400
- Aircraft serial: 29061
- Aircraft time: 49,197 hours, 6,998 cycles
- Engine: Ge CF680C2*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Arced
- Location: Nr 1 Generator
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER A/C ON BLOCK, FOUND THE DADO PANEL ON SIDE WALL PANEL 64A, 65A HAS SMOKE. MAINTENANCE USED ONE FIRE BOTTLE TO EXTINGUISH THE SMOKE, TROUBLESHOOTING FIND: THERE WAS ARCING ON THE APU NR1 GENERATOR FEEDER CABLE, ALSO FOUND THE RIVETS ON THE STAND-OFF FOR SUPPORTING THE CABLE WAS SHEARED, THE UNSUPPORTED CABLE WAS DROPPED AND CONTACTED THE LOWER SIDE BOLT CAUSED THE ARCING DURING APU LANDING START.
